# SDR AALA202409101413

- Difficulty date: September 9, 2024
- Submitted: September 10, 2024
- Operation: Air carrier
- Aircraft: N953XV
- Make and model: Airbus A321-253N
- Aircraft serial: 7942
- Aircraft time: 19,396 hours, 4,947 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: L3 Door Assist
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: L3 DOOR ASSIST BOTTLE PRESSURE LOW. SERVICED DOOR AS REQUIRED PER AMM 52-22-00.
